# SDR DALA2018031301628

- Difficulty date: March 13, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 49,248 hours, 33,958 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT WING LOWER ACCESS PANEL AT THE TRAILING EDGE AREA XRS 150.  THE ACCESS PANEL WAS REPAIRED SRM 57-50-01-2R, 51-41-01 0G, AND 51-41-05-0G.
